# SDR CA080213014

- Difficulty date: January 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 1,821 hours
- Engine: Thielt TAE1250299
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 20282004500R
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC WAS BEING RETRO-FITTED WITH A 2.0 TURBO DIESEL ENGINE IAW STC. THE FUEL SYS WAS COMPLETED, FUEL INSTALLED AND INSPECTED FOR LEAKS. A LEAK WAS DISCOVERED COMING FROM THE FUEL SELECTOR AT THE NIPPLE FOR THE FUEL LINE GOING TO THE HEADER TANK. THE B-NUT WAS CHECKED FOR TIGHTNESS BUT FUEL CONTINUED TO LEAK. THE SELECTOR WAS THEN REMOVED AND THE NIPPLE WAS FOUND NOT TO HAVE A CORRECT MATING SURFACE FOR THE FLARE. AFTER BENCH CHECKING THIS SELECTOR ALONG WITH (2) OTHER REPLACEMENTS ALL WERE FOUND TO HAVE THE SAME DEFECT. ONE FUEL SELECTOR NIPPLE WAS RESURFACED AND AFTER INSTALLATION NO LEAKS WERE FOUND. THE OTHER (2) FUEL SELECTORS WERE SENT BACK TO THE FACTORY FOR INVESTIGATION. THIS IS THE THIRD PART. (TC NR 20080213014)
